MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN 12MM DIAMETER 100MM LENGTH STRAIGHT STEM EXTENSION; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN 12MM DIAMETER 100MM LENGTH STRAIGHT STEM EXTENSION; PROSTHESIS, KNEE
Catalog Number 00598801012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: fem size c right: catalog#00588001302, lot#61047563; 17mm height size c articular surface with hinge post extension: catalog#00588003017, lot#61096326; distal femoral augment block precoat may be used with posterior and/or anterior blocks size c 5 mm augment with screw: catalog#00599003310, lot#63255799, qty 2; posterior femoral augment block precoat may be used with distal and/or anterior blocks size c 5 mm augment with screw: catalog#00599003301, lot#ni, qty (b)(4).G2: foreign - event occurred in germany.H6: proposed component code: mechanical (g04) - stem.Diligence is in progress to determine whether the device is available for further evaluation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty on an unknown date.On an unknown timeframe post-implantation, the patient began to experience instability in the knee.Diagnostic images revealed a fracture of the femoral component.Subsequently, the patient underwent revision surgery in which the femoral component, femoral stem, and articular surface were replaced without complication.

Brand Name
NEXGEN 12MM DIAMETER 100MM LENGTH STRAIGHT STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25032804
Report Number0002648920-2026-00064
Device Sequence Number10127148
Product Code JWH
UDI-Device Identifier00889024220966
UDI-Public(01)00889024220966(17)300331(10)64648050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598801012
Device Lot Number64648050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown